Zoloft Question

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

SUEBIRD
Regular Member


Date Joined Apr 2007
Total Posts : 25
   Posted 7/27/2007 2:44 PM (GMT -6)   
I have been on the zoloft for 11 weeks now as of today, And when I wake up in the morning i have a weird feeling come over me I hate the feeling its like my body is shaking inside and then I have a warm feeling that comes over me has anyone else had this happen to them and I also wake up very sweaty at the same time. I talk to my pharmaist said it could be the zoloft is to high and having to much seratoin can be causing it. Has anyone ever had this problem.

Thank You Suebird

stkitt
Forum Moderator


Date Joined Apr 2007
Total Posts : 32602
   Posted 7/27/2007 3:46 PM (GMT -6)   
Hi there,
 
I have read posts from our members re their weird feelings and shainess in regards to anxiety but don't remember that is was related to Zoloft.
 
Side effects other than those listed on the label information that comes with Zoloft  may also occur. Talk to your doctor about any side effect that seems unusual or that is especially bothersome.
 
Take care and keep posting.  yeah
Respectfully
Kitt
Moderator Anxiety ~ Panic Disorders
*~* Not a mental health professional at all *~*
Dx: Anxiety/Panic, Depression 
******www.healingwell.com/donate******
_____________________________________________________
"If you doubt you can accomplish something, then you can’t accomplish it. You have to have confidence in your ability, and then be tough enough to follow through.” 
~Rosalyn Carter

 


loveangel
Regular Member


Date Joined Jul 2007
Total Posts : 134
   Posted 7/27/2007 5:48 PM (GMT -6)   

Yes, I have. I can't tolerate anti-depressants very well. I have been on (not at the same time) Zoloft, Paxil, Prozac, Wellbutrin, and some other one I can't recall.  Dr now wants me to take Cymbalta and I refuse. Another Dr gave me Effexor & I wouldn't take it.  Some meds just have strange side effects that go away after time, but if you've been taking it 11 weeks I would think you would have adjusted by now. Unless they recently changed your dosage, which could also cause side effects.

I have had the strange symptoms you wrote about when I wasn't on any meds, so it may just be due to your anxiety which causes all kinds of strange symptoms with me.  


janetlee
Veteran Member


Date Joined Mar 2006
Total Posts : 1986
   Posted 7/27/2007 6:34 PM (GMT -6)   
Sue,
You've received some good advice already! I took zoloft for 12 years and it did me good, but not everyone is the same. Please do talk to your doctor soon! :)
Take care!
hugs
janet
Yesterday's dead
Tomorrow's unknown
Today is here
And soon will be gone.
Use it wisely
Before it's too late
Remember to love
And forget to hate.
janet

New Topic Post Reply Printable Version
Forum Information
Currently it is Tuesday, September 27, 2016 7:04 PM (GMT -6)
There are a total of 2,695,008 posts in 297,516 threads.
View Active Threads


Who's Online
This forum has 152196 registered members. Please welcome our newest member, MrMadness001.
330 Guest(s), 12 Registered Member(s) are currently online.  Details
Mews2much, Rockon, Jen77, Katerina-b, Lymiemomster, Derwood, Lynnwood, sixpacks, ks1905, Going for brachy, ka450, iPoop


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer